# SDR IPXA10M62266

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST OR TURN ON.  REF NRC 346969 ITEM DEFERRED 8/30/10 IAW MEL 33-50-4 D433378 ASSIGNED. C/O OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-50-00-5. FOUND SATISFACTORY. THIS CLOSES DMI. PLACARD REMOVED.
